Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 12, 2021, 12:07 PM EDT for Glades County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 12:07 PM EDT (16:07 UTC)
- Expired
- Jul 12, 2021, 1:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Miami, FL
County Glades County, FL
The radar
The Melbourne radar (KMLB), 140 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 4.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
287
WWUS82 KMFL 121607
SPSMFL
Special Weather Statement
National Weather Service Miami FL
1207 PM EDT Mon Jul 12 2021
FLZ063-066-121700-
Hendry FL-Glades FL-
1207 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY AND GLADES
COUNTIES UNTIL 100 PM EDT...
* At 1207 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Ortona, or 9 miles southwest of
Moore Haven, moving northwest at 25 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Moore Haven, Lakeport, Palmdale, Ortona, Muse, Port La Belle and
Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2692 8100 2689 8100 2688 8097 2669 8122
2683 8157 2703 8156 2703 8134 2704 8133
2703 8133 2703 8127 2712 8127 2712 8124
TIME...MOT...LOC 1607Z 120DEG 22KT 2677 8122
$$
FELLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 10:37 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 12, 10:37 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Miami FL 1037 AM EDT Mon Jul 12 2021 ...Strong to Severe Storms this Afternoon... ...Heavy Rainfall and Localized Flooding through Short Term... .UPDATE... The closed, cut-off upper-level low/TUTT between South FL and the Bahamian Islands continues to move westward, towards the FL peninsula where scattered storm coverage has plagued the Atlantic waters and east coast areas this morning. In fact, borderline severe storms were already seen, with a 57 mph wind gust measured in Lake Chekika (southern Everglades). GOES-16 water vapor imagery shows pockets of dry air in the low-mid levels. This poses as a problem across areas of South FL, especially the Lake Region and Gulf Coast where these pockets are evident, as it will promote less cloud coverage, and thus very strong diurnal heating in an already unstable airmass. This in combination with both sea breezes expected to develop will lead to scattered to numerous showers and storms during the afternoon hours, some of which will be strong to severe. Looking at MFL's 12/12Z sounding shows a very unstable environment areawide, with 500 mb at -10.9, very steep and conditionally unstable lapse rates of ~8 C/km, PW of 1.68 inches, DCAPE of ~800 J/kg, low-level SRH values between 60-70 m2/s2, and 0-3km shear ~15-20kt. These parameters are expected to steepen/increase as the day progresses due to the TUTT feature creeping closer to the CWA along with daytime heating. Forecast 500 mb temps also can reduce to -12C. What does this mean for South FL? With the cold pocket aloft areawide, ribbon of increased moisture along the east coast, strong diurnal heating, and steeping unstable lapse rates, severe hail greater than 1 inch, damaging wind gusts in excess of 58 mph, funnel clouds, heavy rainfall/localized flooding, and a tornado are all possible. The heavy rainfall is also a precursor for tomorrow where much more rain is expected across areas expected to be drenched upon later today. More in the hydrology section below. Highest confidence for the severe weather looks to be across the Lake Okeechobee region and interior sections of South FL, however the conditional threat for severe weather does exist areawide today. && .HYDROLOGY... A TUTT feature with very cold temperatures aloft will continue to move towards South FL today through Tuesday. This along with strong daytime heating will lead to rounds of scattered to numerous showers and thunderstorms areawide. At this time, models are hinting at a coastal trough that could set up along the east coast metro areas overnight tonight. This will allow for the PWAT values to increase to 2.0 to 2.5 inches over South Florida overnight tonight through Tuesday night. This weather pattern will allow for showers and some thunderstorms to develop with periods of heavy rainfall and high rainfall rates of 2 inches/hour, especially during peak heating. Rainfall amounts of 1 to 3 inches are expected, with locally higher amounts along the coasts. For today, 1-hr FFG ranges from 2.5 to 4 inches but wouldn't be surprised to see these values lower for tomorrow with all the rainfall expected today. The grounds are still somewhat saturated from the heavy rainfall from the daily thunderstorms along with the heavy rainfall seen from Tropical Storm Elsa (a tropical storm when it was near South FL), and any additional heavy rainfall could lead to flooding especially over the coastal areas of South FL. Interests across South Florida are strongly encouraged to monitor the latest information from the National Weather Service in Miami Florida. && .PREV DISCUSSION... (Issued 815 AM EDT Mon Jul 12 2021) AVIATION (12Z TAFS)...TSRA expected to develop in and around KMIA, KFLL, KTMB, KOPF and KFXE through the rest of the morning hours. TEMPO MVFR conds are possible at KMIA/KFLL thru 15z, and -RA/VCTS expected across the rest of the southeastern terminals. Winds E-ESE at 10-15 kt with higher gusts near TSRA. For the rest of the day, SHRA/TSRA is expected to continue to develop across South FL due to an upper level low moving over the area from the east. A tropical wave tonight will bring additional periods of SHRA/TSRA. Therefore, tempo MVFR conds are possible across the area terminals through most of the forecast period. SHORT TERM (Today through Tuesday)... Main Points: 1) For today, isolated strong to severe thunderstorms will be possible across South Florida, with the primary concerns being locally damaging wind gusts and marginally severe hail. Present indications are that the strongest activity will develop over the interior and western portions of South Florida during the afternoon and early evening hours. 2) For overnight tonight into Tuesday, periods of heavy rainfall from numerous showers and thunderstorms could lead to localized flooding mainly across the urbanized areas of South Florida. The risk of excessive rainfall will initially be over the east coast metro areas tonight, generally spreading westward through the day on Tuesday. Subtropical high pressure remains centered over the western Atlantic waters, with a low/mid-level ridge axis extending westward across portions of north-central Florida into the eastern Gulf of Mexico. To the south of the ridge axis, GOES-16 water vapor imagery depicts a large mid/upper-level low located over the Bahamas, which will continue advancing westward across South Florida today. Associated with this feature are seasonably cold mid/upper-level temperatures (e.g., 500-mb temperatures near -12C) which are colder than the daily minimum value for this day according to the SPC sounding climatology. The cold mid/upper- level temperatures will support steep mid-level lapse rates of 7 to 7.5 C/km overspreading South Florida today, resulting in large normalized CAPE values and strong upward accelerations in convective updrafts. This thermodynamic environment will support a conditional risk of isolated strong to locally damaging downbursts with the tallest convective cores that develop today along with marginally severe hail. A lack of strong deep-layer shear will generally support pulse multicell clusters, with brief organization being possible with cell mergers over the western half of South Florida. The threat of severe weather appears greatest over the interior and western portions of South Florida during the afternoon hours when diurnal heating will destabilize the moist boundary layer below the steepening mid-level lapse rates. For tonight, the aforementioned mid/upper-level low will lift northwestward away from South Florida, and the northern portion of a weak tropical wave over the western Atlantic waters will track west-northwestward across South Florida. This feature will lead to deep-layer saturation across South Florida as rich subtropical moisture overspreads South Florida (i.e., PWs greater than 2.0 inches). The low-level mass response accompanying the weak tropical wave will result in strengthening easterly lower tropospheric flow and the potential for frictional convergence and related mesoscale ascent along the east coast of South Florida overnight tonight into the early morning hours. This could support repeated rounds of locally heavy rainfall and the potential for isolated flooding along the east coast of South Florida, before the risk spreads westward toward the Gulf Coast during the day. There is plenty of uncertainty regarding the timing of potential impacts, so be sure to keep up with the latest information from NWS Miami. LONG TERM... Wednesday-Sunday...The tropical wave that arrived in the area on Tuesday will be shifting west into the Gulf of Mexico early on Wednesday. Subsidence behind the wave in combination with at least a thin Saharan Air Layer (SAL) reaching the area should result in some lower rain chances, compared to early in the week. However, with the uncertainty in how potent this SAL event will be and lingering low- level moisture have left scattered to numerous showers and storms in the forecast for Wednesday. Another unknown variable at this time is that the "leading edge" of that SAL could act as an elevated mixed layer and enhance updraft strength, creating the potential for a few strong storms. Isolated strong wind gusts and localized flooding will remain the primary concerns. By Thursday it looks like drier air indeed moves into the area, bringing rain chances down to expected climatological values for this time of year. Generally looking at 40-50 percent chance Friday. The Subtropical Ridge axis remains well north of the area, with deep easterly flow prevailing. This favors the highest coverage of diurnal showers/storms across the interior and west coast each afternoon. Heading into the weekend, models show a renewed increase in low-level moisture and higher rain chances for next weekend. Temperatures are forecast to remain near normal as afternoon highs reach the upper 80s along the east coast, and low 90s across the interior and west coast. Overnight lows settle into the mid 70s inland/west coast and upper 70s to low 80s for east coast. AVIATION(06Z TAFS)... ISOL SHRA affecting the Atlc S-FL coast, causing VCSH across the eastern terminals overnight. Expected TSRA across S-FL after 12/13Z will cause at least VCTS across the local terminals through 13/00Z. Due to uncertainty on exact timing and location of TSRA near the terminals, AMD and TEMPO will be used as TSRA approaches the terminals. Winds from the E-ESE at 10 KT or less overnight, increasing to 10-15KT after 12/13Z but gusty near SHRA/TSRA. KAPF winds will become SE between 12/17Z and 12/22Z. MARINE... High pressure over the western Atlantic waters will continue building westward through the week as a weak tropical wave moves through the area on Tuesday. East to southeasterly winds will remain elevated across the local waters through the middle of the week resulting in cautionary conditions for small craft operators, especially across the Atlantic waters where winds could approach advisory levels from Monday night into Tuesday morning. Scattered to numerous showers and thunderstorms are possible each day through the middle of the week, with the greatest coverage of showers and storms late Monday through Tuesday. Locally higher winds and seas will be possible with showers and storms. BEACHES... There is a high risk of rip currents along the Atlantic beaches of South Florida due to breezy easterly winds. The elevated rip current risk will last through at least mid-week. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 86 78 89 / 70 80 30 70 West Kendall 77 86 77 90 / 70 80 40 70 Opa-Locka 77 86 77 90 / 70 80 30 70 Homestead 77 86 77 88 / 70 80 40 60 Fort Lauderdale 78 86 78 88 / 70 80 30 70 N Ft Lauderdale 77 86 78 88 / 70 80 30 70 Pembroke Pines 76 86 76 88 / 70 80 30 70 West Palm Beach 77 86 77 88 / 70 80 30 70 Boca Raton 78 85 78 89 / 70 80 30 70 Naples 74 89 76 90 / 60 80 40 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173. AM...None. GM...None. && Update/Hydro...Fell Today through Tuesday and Marine...Fell Tuesday Night through Sunday...99 Aviation...SJU Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 12, 10:53 AM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1053 AM EDT Mon Jul 12 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 130300- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1053 AM EDT Mon Jul 12 2021 ...STRONG TO SEVERE STORMS POSSIBLE TODAY... ...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a High Risk of rip currents along the east coast beaches of South Florida today. Thunderstorms: Isolated strong to severe thunderstorms will be possible across South Florida today, with locally damaging wind gusts, large hail, heavy rainfall/flooding, and tornadoes possible. Waterspouts: Waterspouts will be possible with showers and thunderstorms today. Tornadoes: A weak tornado or two will be possible today with thunderstorms today. Wind: Strong to locally damaging wind gusts will be possible with thunderstorms today. Hail: Large hail up to 1 inch in diameter will be possible with thunderstorms today. Flooding: Heavy rainfall could lead to localized flooding across the urban areas of South Florida, especially overnight tonight. Temperatures: Maximum heat indices will range from 95 to 104 across the area today, with the highest readings expected over inland southwest Florida and portions of inland Palm Beach County. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Scattered to numerous showers and thunderstorms are forecast through the week with the typical diurnal pattern after Wednesday. Peak chances of showers and thunderstorms will be on Tuesday and Wednesday as a tropical wave passes by on Tuesday. Locally heavy rain, frequent lightning strikes, hail, and strong wind gusts are all possible with any of this activity through the week. The greatest flooding potential will be from Tuesday into Wednesday when there is a marginal risk of excessive rainfall. Elevated rip current potential across all South FL Atlantic beaches through at least mid-week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. FELL
In the hours before
Local storm report, Jul 12, 11:25 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1125 AM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND GST 2 SE WILTON MANORS 26.15N 80.11W
07/12/2021 M42 MPH BROWARD FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 42 MPH
(36 KNOTS) WAS MEASURED BY MESONET STATION
0067W 1.8 SE WILTON MANORS (WEATHERSTEM) AS
A STRONG THUNDERSTORM MOVED ONSHORE.
&&
HVNSpecial weather statement, Jul 12, 11:37 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
1137 AM EDT Mon Jul 12 2021
FLZ072>074-172-173-121615-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1137 AM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 1215 PM EDT...
* At 1137 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Surfside to 11 miles southeast of Key Biscayne. Movement was
northwest at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
Coral Gables, Key Biscayne, South Miami, Surfside, Hallandale,
Miami Gardens, Virginia Key, Kendall, North Miami, Doral, North
Miami Beach, Aventura, Miami Lakes and Hialeah Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2595 8002 2590 8004 2583 8004 2564 8015
2572 8042 2603 8029
TIME...MOT...LOC 1537Z 126DEG 14KT 2585 8009 2553 8009
FELLSpecial weather statement, Jul 12, 11:38 AM EDT, 29 minutes before
Special Weather Statement National Weather Service Miami FL 1138 AM EDT Mon Jul 12 2021 FLZ067-071-072-172-121615- Inland Broward County FL-Coastal Broward County FL- Metro Broward County FL-Inland Palm Beach County FL- 1138 AM EDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR BROWARD COUNTY UNTIL 1215 PM EDT... * At 1138 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Plantation, moving northwest at 20 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Fort Lauderdale, Pembroke Pines, Coral Springs, Pompano Beach, Davie, Plantation, Sunrise, Tamarac, Margate, Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Cooper City, Parkland, Broadview-Pompano Park, Royal Palm Ranches and St. George. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2619 8015 2601 8026 2612 8056 2640 8039 TIME...MOT...LOC 1538Z 120DEG 17KT 2612 8026 FELL
Local storm report, Jul 12, 11:52 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1152 AM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM MARINE TSTM WIND 3 E LIBERTY CITY 25.82N 80.18W
07/12/2021 M46 MPH AMZ630 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 46 MPH
(40 KNOTS) WAS MEASURED BY MESONET STATION
XMSP MORNINGSIDE PARK AS A STRONG
THUNDERSTORM MOVED ONSHORE.
&&
HVNLocal storm report, Jul 12, 12:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1206 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM MARINE TSTM WIND 3 E LIBERTY CITY 25.82N 80.18W
07/12/2021 M55 MPH AMZ630 FL MESONET
MESONET STATION XMSP MORNINGSIDE PARK
REPORTED A WIND GUST OF 55MPH AT 11:48AM AS
A STRONG THUNDERSTORM MOVED ONSHORE.
ELEVATION IS 34 FEET.
&&
HADISpecial weather statement, Jul 12, 12:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1207 PM EDT Mon Jul 12 2021
FLZ063-066-121700-
Hendry FL-Glades FL-
1207 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY AND GLADES
COUNTIES UNTIL 100 PM EDT...
* At 1207 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Ortona, or 9 miles southwest of
Moore Haven, moving northwest at 25 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Moore Haven, Lakeport, Palmdale, Ortona, Muse, Port La Belle and
Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2692 8100 2689 8100 2688 8097 2669 8122
2683 8157 2703 8156 2703 8134 2704 8133
2703 8133 2703 8127 2712 8127 2712 8124
TIME...MOT...LOC 1607Z 120DEG 22KT 2677 8122
FELLThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 4:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 12, 5:01 AM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jul 12, 5:20 AM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jul 12, 5:55 AM EDT | Special Marine Warning | MFL | 37 min | |
| Jul 12, 6:58 AM EDT | Special Weather Statement | MFL | Monroe | 32 min |
| Jul 12, 7:22 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 12, 7:28 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jul 12, 8:40 AM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 12, 8:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jul 12, 8:53 AM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Jul 12, 9:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 75 min |
| Jul 12, 10:36 AM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 12, 10:40 AM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 12, 10:59 AM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jul 12, 11:09 AM EDT | Special Marine Warning | MFL | 21 min | |
| Jul 12, 11:11 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 12, 11:14 AM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jul 12, 11:20 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 55 min |
| Jul 12, 11:27 AM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 32 min |
| Jul 12, 11:34 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jul 12, 11:37 AM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jul 12, 11:38 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 12, 11:44 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 46 min |
| Jul 12, 11:56 AM EDT | Special Marine Warning | MFL | 19 min | |
| Jul 12, 12:04 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 30 min |
| Jul 12, 12:10 PM EDT | Special Weather Statement | MFL | Broward | 65 min |
| Jul 12, 12:11 PM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 12, 12:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 16 min |
| Jul 12, 12:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jul 12, 12:19 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 12, 12:23 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 34 min |
| Jul 12, 12:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 12, 12:34 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 2 hr |
| Jul 12, 12:49 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jul 12, 12:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| Jul 12, 12:57 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 2 hr |
| Jul 12, 1:04 PM EDT | Special Weather Statement | MFL | Broward | 56 min |
| Jul 12, 1:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 54 min |
| Jul 12, 1:20 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 16 min |
| Jul 12, 1:22 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 12, 2:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jul 12, 2:30 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 45 min |
| Jul 12, 2:31 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jul 12, 2:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 12, 2:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jul 12, 3:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| Jul 12, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jul 12, 3:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jul 12, 3:36 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 14 min |
| Jul 12, 3:40 PM EDT | Special Marine Warning | MFL | 20 min | |
| Jul 12, 3:54 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jul 12, 3:56 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jul 12, 5:43 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jul 12, 6:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 12, 6:46 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 12, 7:07 PM EDT | Special Marine Warning | MFL | 68 min | |
| Jul 12, 7:36 PM EDT | Special Marine Warning | MFL | 39 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.